MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM? SC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM? SC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112262-001
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device became stuck on a non-boston scientific guidewire.A 1.85mm jetstream sc catheter was selected for a procedure to treat a 90% stenosed, moderately tortuous, and severely calcified target region with intermittent claudication located in the superficial femoral artery (sfa).After the 1.85mm jetstream sc catheter was used in combination with a non-boston scientific guidewire, the 1.85mm jetstream sc catheter became stuck on the non-boston scientific guidewire.A different device of the same model was used to complete the procedure.There were no patient complications as a result of this event.

Brand Name
JETSTREAM? SC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23304190
Report Number2124215-2025-73418
Device Sequence Number18636951
Product Code MCW
UDI-Device Identifier08714729889861
UDI-Public(01)08714729889861(17)270622(10)36587001
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112262-001
Device Catalogue Number112262-001
Device Lot Number0036587001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Initial Report FDA Received Date10/15/2025
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NIPRO 8MM FILTRAP.
Patient SexUnknown